# SDR N6WA0080205

- Difficulty date: February 22, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 6,208 hours, 4,442 cycles
- Engine: Ge CF348C5B1
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT INOP. DEFERRED IAW MEL 25-61-04-2.
